# SDR MWEA030131

- Difficulty date: March 9, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 49,604 hours, 17,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CARGO DOOR ILLUMINATED OPEN WITH DOOR CLOSED.  REMOVED AND REPLACED AFT CARGO DOOR PROXIMITY SENSOR.
